# SDR C2XA09IA250

- Difficulty date: October 4, 2009
- Submitted: October 6, 2009
- Operation: Air carrier
- Aircraft: N14148
- Make and model: Emb EMB-145XR
- Aircraft serial: 145751
- Aircraft time: 17,741 hours, 9,423 cycles
- Engine: Rroyce AE3007A1E
- Engine time: 11,799 hours, 6,601 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: AE3007A1E
- Part serial: CAE312802
- Condition: Malfunctioned
- Location: Nr 2
- Part time: 11,799 hours, 6,601 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

PBI - FLIGHT 3150, THE CREW REPORTED HAZE AND ODOR IN THE CABIN.  THE AIRCRAFT RETURNED TO PBI, LANDED WITHOUT INCIDENT.  THE AIRCRAFT WAS APPROVED FOR A FERRY FLIGHT TO IAH WHERE MAINTENANCE REMOVED AND REPLACED THE NUMBER TWO ENGINE, OPERATIONALLY AND LEAK CHECKED WITH NO DEFECTS.  AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
